# SDR ASAA2013120596857

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: 655093961
- Condition: Damaged
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU INLET DOOR VORTEX GENERATOR ROD ELONGATED THE HOLE THROUGH THE DOOR IT IS MOUNTED ON.  REMOVED DAMAGE AND FOUND TO BE ACCEPTABLE FOR CONTINUED SERVICE IAW EA 400-49EA-11626, REV NEW.
